# SDR CALA2011100400637

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 33,596 hours, 10,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT STA 380 BTWN S-8R & S-9R ALL WORKED PERFORMED AND VERIFIED ON ATTACHED FORMS.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLERS PER EA 5310-04716 REVC OP2.
